# SDR CA151201003

- Difficulty date: November 20, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Pwc PT6C67C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: LD
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN)  NR 2 ENGINE EXPERIENCED PARTIAL RUNAWAY POWER DECREASE FOLLOWED BY RUNAWAY POWER INCREASE.  PILOT SHUTDOWN ENGINE AND CARRIED OUT A CONTROLLED SINGLE ENGINE LANDING.  ENGINE MFG REQUESTED FDR DATA TO REVIEW.
